# SDR DALA2017050303595

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, FROM STA 1020 TO STA 1040 WL 208, LBL 65 CREASE  BEAM, HAS SEVERAL AREAS OF CORROSION, AT FLOOR BOARD HOLE LOCATIONS. REPAIRED CREASE BEAM AT STA 1020 TO STA 1040 LBL 65, IAW SRM 53-00-13 REPAIR 2.
